Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 170, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Sep 6, 2012, 6:09 PM CDT for Ness County, Kansas. It was in force for 51 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2012, 6:09 PM CDT (23:09 UTC)
- Expired
- Sep 6, 2012, 7:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 70.0 mph
County Ness County, KS
The radar
The Dodge City radar (KDDC), 81 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 6:15 PM CDT | HAIL 1.75 | 8 S Arnold, KS | |
| Sep 6, 6:25 PM CDT | HAIL 1.75 | 7 Wnw Ness City, KS | MOSTLY SMALLER HAIL BUT A FEW PING PONG TO GOLF BALL IN SIZE. |
| Sep 6, 6:40 PM CDT | TSTM WND DMG | 10 S Ness City, KS | LARGE HAY BALES WERE BLOWN OFF OF A SEMI TRAILER ON HIGHWAY 283. |
| Sep 6, 6:40 PM CDT | TSTM WND DMG | 8 N Ness City, KS | 2 POWER POLES BLOWN DOWN BY THUNDERSTORM WIND GUSTS. |
| Sep 6, 6:50 PM CDT | HAIL 1 | 2 S Ness City, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 6, 3:57 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 542 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
281
WUUS53 KDDC 062309
SVRDDC
KSC135-070000-
/O.NEW.KDDC.SV.W.0170.120906T2309Z-120907T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
609 PM CDT THU SEP 6 2012
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NESS COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 700 PM CDT
* AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP
TO TENNIS BALL SIZE...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
THIS STORM WAS LOCATED 8 MILES NORTHEAST OF BEELER...AND MOVING
SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
BEELER...
NESS CITY...
MAINLY RURAL AREAS OF NESS COUNTY.
THIS WARNING REPLACES THE PREVIOUS WARNING THAT WAS IN EFFECT FOR
NESS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3863 9968 3827 9984 3827 10021 3848 10024
3867 10009
TIME...MOT...LOC 2308Z 300DEG 19KT 3849 10006
WIND...HAIL 70MPH 2.50IN
$$
RUSSELL1 follow-up statement
095
WWUS53 KDDC 062330
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
630 PM CDT THU SEP 6 2012
KSC135-070000-
/O.CON.KDDC.SV.W.0170.000000T0000Z-120907T0000Z/
NESS KS-
630 PM CDT THU SEP 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NESS COUNTY
UNTIL 700 PM CDT...
AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
TENNIS BALL SIZE...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS
STORM WAS LOCATED NEAR NESS CITY...AND MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
NESS CITY...
MAINLY RURAL AREAS OF NESS COUNTY.
THIS STORM HAS A HISTORY OF LARGE HAIL. AT 545 PM...PING PONG SIZE
HAIL WAS REPORTED 6 MILES EAST SOUTHEAST OF PENDENNIS. NICKLE SIZE
HAIL WAS REPORTED 6 MILES SOUTHWEST OF UTICA AT 551 PM. AT 615
PM...GOLFBALL SIZE HAIL WAS REPORTED 10 MILES WEST NORTHWEST OF
NESS CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3858 10006 3859 9970 3827 9984 3827 10021
3843 10023
TIME...MOT...LOC 2326Z 307DEG 22KT 3840 9993
WIND...HAIL 70MPH 2.50IN
$$
RUSSELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 6:01 PM CDT, 8 minutes earlier.
Area forecast discussion, Sep 6, 6:01 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 601 PM CDT THU SEP 6 2012 ...UPDATE TO AVIATION... .SHORT TERM...(THIS EVENING THROUGH TOMORROW) ISSUED AT 349 PM CDT THU SEP 6 2012 A SHORTWAVE TROUGH WAS APPROACHING THE NORTHERN PLAINS EARLY THIS AFTERNOON, WITH THE ASSOCIATED COLD FRONT MOVING INTO SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE AS OF 20Z. THE SURFACE CYCLONE WAS NOTED OVER NORTHERN NEBRASKA AND A DRYLINE EXTENDED SOUTHWESTWARD FROM THE LOW INTO NORTHWEST KANSAS. LOW LEVEL MOISTURE ADVANCED NORTHWARD INTO KANSAS TODAY AS LEE TROUGHING DEVELOPED IN ADVANCE OF THE UPPER-LEVEL TROUGH. THIS ALSO ALLOWED SURFACE TEMPERATURES TO WARM INTO THE MID TO UPPER 90S. SURFACE BASED CAPE VALUES RANGED FROM 1500 TO 2000 K/JG EARLY THIS AFTERNOON. THE VERTICAL WIND SHEAR PROFILE WAS FAVORABLE FOR MID-LEVEL ROTATION WITH THE STORMS WITH 0-6 KM SHEAR RANGING FROM 30 TO 40 KTS. UPPER-LEVEL WIND SHEAR (6-11 KM) WAS ALSO RESPECTABLE AT AROUND 30 KTS. GIVEN THESE CONDITIONS, HAIL AS LARGE AS GOLFBALLS OR EVEN TENNIS BALLS IS POSSIBLE. GIVEN THE HIGH CLOUD BASES, STRONG DOWNBURST WINDS ARE ALSO POSSIBLE WITH GUSTS AS HIGH AS 70 MPH. GIVEN THE MODEST MID-LEVEL FORCING, THE STORMS MAY STAY SCATTERED, BUT ANY COLD POOL GENERATION COULD ALLOW THE INDIVIDUAL STORMS TO GROW UPSCALE INTO LINE SEGMENTS/BOWS. LATER TONIGHT AND EARLY FRIDAY, THE MAIN UPPER-LEVEL SHORTWAVE TROUGH WILL APPROACH KANSAS. SO AFTER A LULL OVERNIGHT, MORE SHOWERS AND THUNDERSTORMS ARE POSSIBLE, BUT THESE WILL PROBABLY NOT BE SEVERE AND SHOULD BE ELEVATED IN NATURE. THIS ACTIVITY WILL PROBABLY LINGER INTO EARLY AFTERNOON IN SOUTH CENTRAL KANSAS. TEMPERATURES WILL BE MUCH COOLER FRIDAY WITH HIGHS IN THE UPPER 70S. HIGH WINDS ARE EXPECTED DURING THE FIRST PART OF FRIDAY GIVEN THE EXPECTED STRONG PRESSURE GRADIENT BEHIND THE FRONT. THEREFORE, A WIND ADVISORY WAS ISSUED FOR ALL OF CENTRAL AND SOUTHWEST KANSAS. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 204 PM CDT THU SEP 6 2012 UPPER LEVEL TROUGH WILL CROSS INTO THE MISSISSIPPI VALLEY FRIDAY NIGHT AS AN AREA OF HIGH PRESSURE AT THE SURFACE BEGINS TO BUILD INTO THE CENTRAL PLAINS. BY 12Z SATURDAY THE CENTER OF THIS SURFACE HIGH IS FORECAST TO BE LOCATED IN NORTHWEST KANSAS. THIS HIGH THEN MOVES SLOWLY SOUTHEAST WITH THE SURFACE RIDGE AXIS FORECAST TO BE LOCATED NEAR SOUTH CENTRAL KANSAS BY 12Z SUNDAY. GIVEN CLEAR SKIES AND LIGHT WINDS NEAR THE CENTER OF THIS HIGH WILL UNDERCUT THE COOLEST GUIDANCE IN THESE TWO AREAS FRIDAY NIGHT AND SATURDAY NIGHT. AT THIS TIME WOULD NOT BE SURPRISED TO SEE A FEW AREAS FALLING BACK INTO THE MID 40S ACROSS NORTH CENTRAL OR WEST CENTRAL KANSAS FRIDAY NIGHT. SATURDAY NIGHT THE COOLER TEMPERATURES MAY BE LOCATED ACROSS SOUTH CENTRAL KANSAS WITH LOWS BOTTOMING OUT NEAR 50. AS FOR HIGHS ON SATURDAY WILL STAY CLOSE TO THE PREVIOUS FORECAST GIVEN THAT THE GFS, ECMWF AND NAM 850MB TEMPERATURES AT 00Z SUNDAY VARIED FROM AROUND 15 IN SOUTH CENTRAL KANSAS TO THE LOWER 20S NEAR THE COLORADO BORDER. ON SUNDAY AN UPPER LEVEL RIDGE WILL BUILD EAST ACROSS THE ROCKIES AS A TROUGH OF LOW PRESSURE AT THE SURFACE DEVELOPS ALONG THE LEE OF THE ROCKIES. ENHANCED WESTERLY DOWNSLOPE IS EXPECTED AND 850-700MB TEMPERATURES WILL BEGIN TO WARM. THIS WARMING TREND WILL CONTINUE THROUGH EARLY NEXT WEEK AND BASED ON THE FORECAST 850MB TEMPERATURES AT 00Z TUESDAY IT STILL APPEARS THAT HIGHS REBOUNDING BACK INTO THE 90S EARLY NEXT WEEK STILL LOOKS ON TRACK. IN ADDITION TO THESE WARMER TEMPERATURES DRIER AIR WILL ALSO BE RETURNING TO WESTERN KANSAS WHICH WILL RESULT IN AN INCREASE IN FIRE DANGER LEVEL BY MONDAY AFTERNOON. ON TUESDAY A COLD FRONT WILL MOVE SOUTH TOWARDS WESTERN KANSAS AS AN UPPER LEVEL TROUGH EXITS THE ROCKIES AND MOVES OUT INTO THE NORTHERN PLAINS. AHEAD OF THIS FRONT IT WILL BE ANOTHER WARM DAY WITH 850MB TEMPERATURES CONTINUING TO SUPPORT HIGHS IN THE 90S. IN ADDITION GIVEN THE INSTABILITY THERE WILL ALSO BE A CHANCE FOR THUNDERSTORMS AS WELL TUESDAY NIGHT AS THIS COLD FRONT CROSSES SOUTHWEST KANSAS. BY EARLY WEDNESDAY THE COLD FRONT IS FORECAST TO BE LOCATED ACROSS THE PANHANDLE OF TEXAS AND OKLAHOMA. TEMPERATURES MID WEEK ARE EXPECTED TO RANGE FROM THE MID 70S TO LOWER 80S GIVEN THE EXPECTED CLOUD COVER AND 925-850MB TEMPERATURES BEHIND THE COLD FRONT. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 600 PM CDT THU SEP 6 2012 A LINE OF THUNDERSTORMS EXTENDING FROM AROUND HAYS SOUTHWEST TO NEAR DODGE CITY AND MEADE...WILL CONTINUE TO TRACK EASTWARD INTO CENTRAL KANSAS THIS EVENING. A FEW STORMS COULD BECOME SEVERE CAPABLE OF PRODUCING GUSTY OUTFLOW WINDS. BRIEF MVFR CIGS/VSBYS WILL BE POSSIBLE AT KHYS AND KDDC THROUGH MID EVENING IN ASSOCIATION WITH ANY STORMS. AS FOR WINDS, A LEE SIDE TROUGH OF LOW PRESSURE WILL PERSIST ACROSS EXTREME WESTERN KANSAS TONIGHT AHEAD OF AN APPROACHING COLD FRONT FROM THE NORTHWEST. THIS WILL RESULT IN SOUTHERLY WINDS OF 10 TO 20KT PREVAILING ACROSS MUCH OF WESTERN KANSAS OVERNIGHT. A COLD FRONT IS THEN PROJECTED TO PUSH SOUTHEAST INTO EXTREME NORTHWEST KANSAS EARLY FRIDAY MORNING AND ACROSS SOUTHWEST AND CENTRAL KANSAS BY MID MORNING. STRONG NORTHERLY WINDS ARE LIKELY BEHIND THE FRONT WITH SPEEDS OF 30 TO 40KT EXPECTED THROUGH EARLY FRIDAY AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... DDC 66 79 49 77 / 50 40 10 0 GCK 63 77 47 77 / 40 20 10 0 EHA 63 77 53 77 / 20 10 10 10 LBL 64 79 51 77 / 40 20 10 0 HYS 63 77 47 78 / 60 30 10 0 P28 69 80 53 79 / 40 60 10 0 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 5 AM CDT /4 AM MDT/ TO NOON CDT /11 AM MDT/ FRIDAY FOR KSZ030-031-043>046-061>064-074>077-084-085. WIND ADVISORY FROM 8 AM TO 3 PM CDT FRIDAY FOR KSZ065-066- 078>081-086>090. && SHORT TERM...FINCH LONG TERM...BURGERT AVIATION...JJOHNSON
Hazardous weather outlook, Sep 6, 10:45 AM CDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1045 AM CDT THU SEP 6 2012 KSZ030-031-043>046-061>066-074>081-084>090-071130- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 1045 AM CDT THU SEP 6 2012 /945 AM MDT THU SEP 6 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP BETWEEN 3 AND 5 PM ACROSS WESTERN KANSAS AND BECOME SEVERE, WITH HAIL AS LARGE AS 2 INCHES IN DIAMETER AND WIND GUSTS POSSIBLY AS HIGH AS 70 MPH. THE BEST CHANCE OF STORMS INITIALLY WILL BE ALONG A CORRIDOR FROM ELKHART TO ULYSSES TO NESS CITY TO WAKEENEY. IF THE STORMS HOLD TOGETHER AND MOVE TO THE SOUTHEAST INTO THE EVENING HOURS, THEN LOCATIONS FURTHER SOUTHEAST SUCH AS LARNED, PRATT, DODGE CITY ENGLEWOOD AND COLDWATER COULD BE AFFECTED. KEEP IN MIND THAT A SOLID LINE OF STORMS MAY NOT OCCUR, BUT RATHER A FEW INDIVIDUAL STORM CELLS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS COULD LINGER INTO FRIDAY MORNING. THE MAIN THREAT WILL BE LIGHTNING. THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN ACROSS THE REGION WEDNESDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. LIGHTNING IS THE MAIN THREAT WITH THE STORMS. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE MONDAY AND TUESDAY AS TEMPERATURES WARM INTO THE 90S AND AFTERNOON RELATIVE HUMIDITY DROPS TO BELOW 15 PERCENT. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL BE NEEDED AFTER 3 PM. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC FINCH
In the hours before
Special weather statement, Sep 6, 5:40 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 540 PM CDT THU SEP 6 2012 KSZ086-087-062330- MEADE-SEWARD- 540 PM CDT THU SEP 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SEWARD AND WESTERN MEADE COUNTIES... AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR KISMET...MOVING EAST AT 30 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3745 10032 3701 10037 3700 10090 3727 10091 TIME...MOT...LOC 2241Z 258DEG 26KT 3716 10071 RUSSELL
Local storm report, Sep 6, 5:42 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
542 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL 1 SW PENDENNIS 38.64N 100.34W
09/06/2012 E1.00 INCH LANE KS PUBLIC
0536 PM TSTM WND GST 1 SW PENDENNIS 38.64N 100.34W
09/06/2012 E60.00 MPH LANE KS PUBLIC
&&
RBURGLocal storm report, Sep 6, 5:51 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
551 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 4 SE PENDENNIS 38.61N 100.27W
09/06/2012 M1.00 INCH LANE KS PUBLIC
&&
06Local storm report, Sep 6, 5:59 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
559 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 6 ESE PENDENNIS 38.61N 100.24W
09/06/2012 E1.50 INCH NESS KS PUBLIC
&&
RBURGLocal storm report, Sep 6, 6:01 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
601 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL 6 SSW UTICA 38.57N 100.22W
09/06/2012 M0.88 INCH NESS KS CO-OP OBSERVER
&&
06Special weather statement, Sep 6, 6:04 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
604 PM CDT THU SEP 6 2012
KSZ087-062345-
MEADE-
604 PM CDT THU SEP 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR MEADE COUNTY...
AT 601 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PLAINS CITY...MOVING NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.
LAT...LON 3747 10022 3747 10011 3717 10009 3710 10063
3738 10062
TIME...MOT...LOC 2305Z 242DEG 30KT 3725 10051
RUSSELLThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 9:52 AM CDT | Wind Advisory | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 21 more | 29 hr |
| Sep 6, 4:49 PM CDT | Severe Thunderstorm Warning | DDC | Lane | 41 min |
| Sep 6, 5:24 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness | 51 min |
| Sep 6, 5:40 PM CDT | Special Weather Statement | DDC | Meade, Seward | 50 min |
| Sep 6, 6:04 PM CDT | Special Weather Statement | DDC | Meade | 41 min |
| Sep 6, 6:24 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray | 51 min |
| Sep 6, 6:49 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 41 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.